ARE YOU TAKING A GENERIC MEDICINE?

Below is an article in the health section, copy of the daily mail.

‘I just want other patients to be aware generics don’t always have exactly the same effects as branded drugs.’

Statins in the list as well.

Read more: dailymail.co.uk/health/arti...

Last edited by

1 Reply

oldestnewest
  • Thank you much for the article. I'm on warfarin and was told that I should stay with the same pharmacist for this drug as different pharmacists use different manufacturers and it could change how the drug affects my INR.

    I'm also on Plaquenil and was told by my doctor to take the brand name if possible. I have had no side effects from Plaquenil but did have headaches from the generic hydroxychloroquine. Before I was advised to take the brand name Plaquenil, I never knew all of this about generics--wow. I've saved the article. Thanks again.

You may also like...